JOURNAL BROWSE
Search
Advanced SearchSearch Tips
CONGRUENCE EQUATIONS OF axi + byj ≡ c AND axi + byj + dzt ≡ c(modp) WHEN p=2q+1 WITH p AND q ODD PRIMES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
CONGRUENCE EQUATIONS OF axi + byj ≡ c AND axi + byj + dzt ≡ c(modp) WHEN p=2q+1 WITH p AND q ODD PRIMES
KIM, DAE-YEOUL; KOO, JA-KYUNG; KIM, MYUNG-HWAN;
  PDF(new window)
 Abstract
Let p and q be odd primes with p=2q+1. We study the number of solutions of congruence equations (mod p) and a
 Keywords
congruences;counting solutions of Diophantine equations;
 Language
English
 Cited by
 References
1.
H. Akazawa, The congruence relations of the number of Fp-rational points on $y^2 = x(x^2 + 2x + 2)$, Math. J. Okayama Univ. 42 (2000), 67-71

2.
B. C. Berndt, Sums of Gauss, Jacobi and Jacobsthal, J. Number Theory 11 (1979), 349-398 crossref(new window)

3.
B. C. Berndt and R. C. Evans, Sums of Gauss, Eisenstein, Jacobi, Jacobsthal, and Brewer, Illinois J. Math. 23 (1979), 374-437

4.
L. E. Dickson, Cyclotomy, higher congruences, and Waring's problem, Amer. J. Math. 57 (1935), 391-424 crossref(new window)

5.
G. Eisenstein, Beitriige zur Kreisteilung, J. Reine Angew. Math. (1844), 269-278

6.
K. Ireland and M. Rosen, A Classical Introduction to Mordern Number Theory, Springer-Verlag, 1981

7.
C. Jacobi, Uber die Kreisteilung ... , J. Reine Angew. Math. (1846), 254-274

8.
I. Niven, H. S. Zuckerman, and H. L. Montgomery, An introduction to the theory of numbers, John Wiley & Sons, Inc., 1991

9.
A. Pekin and H. Icscan, On the solvability of the equation $x^2-py^2={\pm}q$ and the class number of $Q(\sqrt{p})$ for the $p=[(2n+1)q]^2{\pm}1$, Adv. Stud. Contemp. Math. (2004), 87-92, 254-274.

10.
A. R. Rajwade, A note on the number of solutions Np of the congruence $y^2{\equiv}x^3-Dx$ (mod p), Proc. Cambridge Phil. Soc. 67 (1970), 603-605 crossref(new window)

11.
A. R. Rajwade, On rational primes p congruent to 1 (mod 3 or 5), Proc. Cambridge Phil. Soc. 66 (1969), 61-70 crossref(new window)

12.
A. R. Rajwade, On the congruence $y^2{\equiv}x^5$ - a (mod p), Proc. Cambridge Phil. Soc 74 (1973), 473-475 crossref(new window)

13.
J. Silverman, The Arithmetic of Elliptic Curves, Springer-Verlag, New York, 1986

14.
Z. H. Sun, On the theory of cubic residues and non-residues, Acta Arith. 84 (1998), 291-335

15.
Z. H. Sun, Supplements to the theory of quartic residues, Acta Arith. 97 (2001), 361-377 crossref(new window)

16.
Surjit Singh and Rajwade, The number of solutions of the congruence $y^2{\equiv}x^4$ - a (mod p), L'Enseignement Math. (1974), 265-263

17.
A. Weil, Number of solutions of equations in a finite field, Bull. Amer. Math. oc. 55 (1949), 497-508

18.
K. S. Williams, A quadratic partition of primes ${\equiv}$ 1 (mod 7), Math. Camp. 28 (1974),1133-1136 crossref(new window)

19.
K. S. Williams, Elementary treatment of quadratic partition of primes ${\equiv}$ 1 (mod 7), Illinois J. Math. 18 (1974), 608-621